# SDR ASMF20050301

- Difficulty date: March 1, 2005
- Submitted: March 5, 2005
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 41,310 hours, 28,730 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Open
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT AS A CONSEQUENCE OF PRESSURIZATION LEAK IN RIGHT FORWARD EMERGENCY EXIT.  DURING CHECK WAS DETECTED RIGHT FORWARD EMERGENCY DOOR PARTIALLY OPENED.  THE RIGHT FORWARD EMERGENCY DOOR WAS INSTALLED CORRECTLY IAW MM 52-21-10, PRESSURIZATION TEST WAS PERFORMED IAW MM 21-32-00 AND THE HARD LANDING INSPECTION WAS PERFORMED IAW MM 05-51-04, TESTED CORRECT.
